# SDR DALA2023050503516

- Difficulty date: April 25, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 106,850 hours, 15,362 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 DEVELOPING HISTORY; LEFT AFT ENTRY DOOR EICAS MESSAGE. CORRECTIVE ACTION: ADJUSTED DOOR CLOSED SENSOR PER B767-300 AMM 52-71, PERFORMED PSEU TEST PER B767-300 AMM 32-09. OPS CHK NML ALL TEST GOOD. (2737804)
